Had a Botox shot in the stomach 5 months ago. Bad gas, diarrhea, 2 days after shot uncontrollable bowels

Doctor Answers 6

Botox in Stomach

I am unsure this is right forum to ask about botox injections into a non FDA approved non cosmetic treatment.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Botox into stomach

Why have you had the botox into the stomach for appetite control?. IS the diarrhoea since day to for 5 months??? If you have just recently developed diarrhoea then it is not due to the botox it is due to a secondary infection.

Botox shot in the stomach

You have given us no information. This is a cosmetic forum. How and why would Botox "in the stomach" be a cosmetic procedure. Please talk to your doctor.

Edwin Ishoo, MD
Cambridge Facial Plastic Surgeon
4.4 out of 5 stars 20 reviews

Botox in the Abdomen

Botox in the abdomen may have side effects but since this is really a cosmetic forum.  I suggest you contact your treating physician for examination and I hope that you feel better.  Best, Dr. Green

Had a Botox shot in the stomach 5 months ago. Bad gas, diarrhea, 2 days after shot uncontrollable bowels

Thank you for your question and I am sorry to hear of your stomach issues.  I would talk to your injector about your symptoms, I am assuming the Botox was placed for muscle spasms?  It should not have affected your bowel function and this deserves further investigation.  

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

Stomach

The question is far too vague to give you an appropriate answer. Check with your surgeon that gave you the injection. 

My my personal experience with Botox is that its effects wear off @3-4 months. 

Best

Kirk Moore, MD
Salt Lake City Plastic Surgeon
4.2 out of 5 stars 39 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.